| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 1-4


Leslous Fadila, Philippe Marthon, Ouanes Mohand
      Improving the robustness of difference of convex algorithm in the research of a global optimum of a non convex differentiable function defined on a bounded closed interval
      Applied Mathematical Sciences, Vol. 8, 2014, no. 1, 1-12
      http://dx.doi.org/10.12988/ams.2014.35258

Jaekeun Park
      Hermite-Hadamard type inequalities for functions whose third derivatives are convex and s-convex
      Applied Mathematical Sciences, Vol. 8, 2014, no. 1, 13-31
      http://dx.doi.org/10.12988/ams.2014.311666

Mohd Rivaie, Abdelrhaman Abashar, Mustafa Mamat, Ismail Mohd
      The convergence properties of a new type of conjugate gradient methods
      Applied Mathematical Sciences, Vol. 8, 2014, no. 1, 33-44
      http://dx.doi.org/10.12988/ams.2014.310578

Sukono, Asep Sholahuddin, Mustafa Mamat, Krishna Prafidya
      Credit scoring for cooperative of financial services using logistic regression estimated by genetic algorithm
      Applied Mathematical Sciences, Vol. 8, 2014, no. 1, 45-57
      http://dx.doi.org/10.12988/ams.2014.310600

Elif Demirci
      A new mathematical approach for rabies endemy
      Applied Mathematical Sciences, Vol. 8, 2014, no. 2, 59-67
      http://dx.doi.org/10.12988/ams.2014.39525

Hari Wijayanto, I Made Sumertajaya, Anwar Fitrianto, Sri Wahyuni
      Statistical models for chili productivity
      Applied Mathematical Sciences, Vol. 8, 2014, no. 2, 69-79
      http://dx.doi.org/10.12988/ams.2014.311616

Mochamad Suyudi, Ismail Bin Mohd, Mustafa Mamat, Sudrajat Sopiyan, Asep K. Supriatna
      Solution of maximum clique problem by using branch and bound method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 2, 81-90
      http://dx.doi.org/10.12988/ams.2014.310601

Subiyanto, Mustafa Mamat, Mohammad Fadhli Ahmad, Noor Maizura Mohamad Noor
      Non-dimensional system for analysis equilibrium point mathematical model of tumor growth
      Applied Mathematical Sciences, Vol. 8, 2014, no. 2, 91-98
      http://dx.doi.org/10.12988/ams.2014.310602

Ha Nguyen Thi Thu
      An optimization text summarization method based on naive Bayes and topic word for single syllable language
      Applied Mathematical Sciences, Vol. 8, 2014, no. 3, 99-115
      http://dx.doi.org/10.12988/ams.2014.36319

Nadia M. G. Al-Saidi, Arkan J. Mohammed, Adil M. Ahmed
      Fuzzy fractal dimension based on escape time algorithm
      Applied Mathematical Sciences, Vol. 8, 2014, no. 3, 117-129
      http://dx.doi.org/10.12988/ams.2014.311647

Maxvell Arulraj, Amir Nakib, Yann Cooren, Patrick Siarry
      Multicriteria image thresholding based on multiobjective particle swarm optimization
      Applied Mathematical Sciences, Vol. 8, 2014, no. 3, 131-137
      http://dx.doi.org/10.12988/ams.2014.3138

Roberto Ferretti
      Choosing between two fluctuating options: a hybrid control approach
      Applied Mathematical Sciences, Vol. 8, 2014, no. 3, 139-146
      http://dx.doi.org/10.12988/ams.2014.310579

Amina Dik, Abdelaziz El moujahid, Abdelaziz Bouroumi, Aziz Ettouhami
      Weighted distances for fuzzy clustering
      Applied Mathematical Sciences, Vol. 8, 2014, no. 4, 147-156
      http://dx.doi.org/10.12988/ams.2014.311651

A. Hermoso-Carazo, J. Linares-Perez, S.M. Valenzuela-Ruiz
      Quadratic extended filtering in nonlinear systems with uncertain observations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 4, 157-172
      http://dx.doi.org/10.12988/ams.2014.311636

Gmira Faiq, Hraoui Said, Saaidi Abderrahim, Jarrar Oulidi Abderrahmane, Satori Khalid
      An optimized dynamically-random chaos based cryptosystem for secure images
      Applied Mathematical Sciences, Vol. 8, 2014, no. 4, 173-191
      http://dx.doi.org/10.12988/ams.2014.36304

R. Binthiya, P. B. Sarasija
      On the signless Laplacian energy and signless Laplacian Estrada index of extremal graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 4, 193-198
      http://dx.doi.org/10.12988/ams.2014.311621


Journals | Books | Author guidelines